Funny turn

Had a funny turn in the shower this morning when I felt very weak and couldn't get my breath. Managed to stumble out and sat on the bed but was really breathless then got tingling in my hands, feet and legs. It calmed down after a while but left me weak.

Had a look through my MTX book as was concerned about the breathlessness and have also had a sore tongue for the past few days so have been to see my GP this morning who gave me a thorough check. He couldn't find anything unusual but said to stop the hyroxy which I have only been taking for just over a week and is also sending me for a chest xray. He didn't seem to thing it was the MTX. Said I had a bit of oral thrush but this is apparently common when taking MTX.

I am seeing my consultant later this wk so will chat to him about this episode.

Scared me a bit especially not being able to get my breath so hope it is just a one-off :(

Anybody ever had anything similar?

2 Replies

oldestnewest
  • If in any doubt over the breathlessness ring your rheum team before the appointment.. breathlessness is a side effect of concern with methotrexate. the chest xray is a good move and show if there are any problems xx

    I didnt get oral thrush with methotrexate though it is prob v likely as it lowers the immune system in general.. hopefully you have some nystatin or similar medication from your doctor for this now?... mouth ulcers are more /very common with methotrexate x

  • Thanks Summer, I have left a message for my rheumy nurses and I know they will call me back tomorrow. Am still a bit breathless but much better than this morning. xx

You may also like...